# SDR CALA2013111300840

- Difficulty date: November 13, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 33,227 hours, 11,483 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 3142203
- Condition: Worn
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG, OTBD FAN COWL, SKIN BELOW UPPER RUB STRIP ON THE AFT END IS WORN.  CUT OUT DAMAGED SECTION OF FAN COWL, FABRICATED & INSTALLED REPAIR PARTS IAW ECRA 7110-01902.
